Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
127 Doctors are Online

Diabetes, neuropathy, have legs, hips pain, taking bilateral hip injections. Will the pain stop?

Hi..I was diagnosed with type 1 diabetes at age 41. I am now 43,and was just diagnosed with neuropothy. i take 2400mg of gabapentin a day. For 3 months i have had pain in my leg, hips , butt, kneeI, feet arms, hands. I had bilateral hip injections 2 weeks ago. My question is does the pain ever stop? i have had @2 good days this week Im scared the pain will come back. the spasams hurt so bad walking long distance is bad sometimes my leggs give out. what should i expect in the future does the pain come back? also how do i know what type of neuropothy i have?
Asked On : Fri, 1 Feb 2013
Answers:  1 Views:  50
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Welcome to HCM,
It is a bit unusual to be diagnosed as Type I diabetes as it diagnosed at slightly early age but I am sure now you are diagnosed with type I diabetes please take care of blood sugar by taking Insulin injections as advised by your treating physician.
You also have neuropathy which may be due diabetes or it may be due to possible other causes.
You should get Nerve conduction study which will help to diagnose peripheral neuropathy.
Other causes for pain should also needs to be investigated by X ray lumbosacral region and if required by MRI of spine which will let us know any root compression or any orthopedic cause.
Please do not worry such pain can be treated by neurotropic vitamins like B12 and Gabapentine and many similar drugs if it is neuropathy,and if any other cause is detected it can be treated accordingly.
Please take care
Good Luck.
Answered: Fri, 1 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor